Open Access
Dec. 2003 Argument estimates for certain analytic functions
Mamoru Nunokawa, Shigeyoshi Owa, Nicolae N. Pascu, Hitoshi Saitoh
Proc. Japan Acad. Ser. A Math. Sci. 79(10): 163-166 (Dec. 2003). DOI: 10.3792/pjaa.79.163


Let $p(z)$ be analytic in the open unit disk $\mathbf{U}$ with $p(0) = 1$ and $p'(0) = 0$. S. S. Miller and P. T. Mocanu (J. Math. Anal. Appl. 276 (2002)) have shown some interesting subordination theorems for such functions $p(z)$. The object of the present paper is to discuss some sufficient conditions for arguments of $p(z)$ to be $|\arg p(z)| < (\pi/2) \rho$ for $z \in \mathbf{U}$.


Download Citation

Mamoru Nunokawa. Shigeyoshi Owa. Nicolae N. Pascu. Hitoshi Saitoh. "Argument estimates for certain analytic functions." Proc. Japan Acad. Ser. A Math. Sci. 79 (10) 163 - 166, Dec. 2003.


Published: Dec. 2003
First available in Project Euclid: 18 May 2005

zbMATH: 1137.30332
MathSciNet: MR2028341
Digital Object Identifier: 10.3792/pjaa.79.163

Primary: 30C45

Keywords: Analytic function , argument estimate , Subordination

Rights: Copyright © 2003 The Japan Academy

Vol.79 • No. 10 • Dec. 2003
Back to Top